Alert archive / Michigan / River Flood Warnings in 2011
River Flood Warning 24, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this river flood warning at Dec 15, 2011, 10:52 AM EST for Kalamazoo County, Michigan. It took effect at Dec 15, 2011, 1:00 PM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2011, 10:52 AM EST (15:52 UTC)
- In effect from
- Dec 15, 2011, 1:00 PM EST
- Expired
- Dec 17, 2011, 9:58 AM EST
- In force
- 45 hr
- Issued by
- NWS Grand Rapids, MI
- Flood severity
- Minor
County Kalamazoo County, MI
The radar
The Grand Rapids radar (KGRR), 72 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Portage River near Vicksburg (VCKM4).
- Action stage
- 4.5 ft
- Minor stage
- 5 ft
- Moderate stage
- 7 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04097170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
210 WGUS43 KGRR 151552 FLWGRR BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1052 AM EST THU DEC 15 2011 ...THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY .THE CURRENT WEATHER IS DOMINATED BY COLDER WEATHER WITH A FEW LIGHT SNOW SHOWERS AND FLURRIES FORECAST THIS AFTERNOON THROUGH SATURDAY BUT WITH LIGHT... IF ANY... SNOW ACCUMULATIONS.THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... EVEN 6 INCHES OF FAST-MOVING FLOOD WATER CAN KNOCK YOU OFF YOUR FEET... AND A DEPTH OF 2 FEET WILL FLOAT YOUR CAR. NEVER TRY TO WALK... SWIM OR DRIVE THROUGH SUCH SWIFT WATER. IF YOU COME UPON FLOOD WATERS... STOP... TURN AROUND AND GO ANOTHER WAY. THIS WARNING WILL BE IN EFFECT UNTIL THE RIVER FALLS BELOW ITS FLOOD STAGE. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC077-161752- /O.NEW.KGRR.FL.W.0024.111215T1800Z-111217T1800Z/ /VCKM4.1.ER.111215T1800Z.111216T0600Z.111217T0000Z.NR/ 1052 AM EST THU DEC 15 2011 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * FLOOD WARNING FOR THE PORTAGE RIVER NEAR VICKSBURG. * UNTIL SATURDAY AFTERNOON. * AT 7:00 AM THURSDAY THE STAGE WAS 4.9 FEET. * FLOOD STAGE IS 5.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 5.1 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND FARMLAND ADJACENT TO THE RIVER * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.1 FEET ON APR 1 1949. $$ 63
4 follow-up statements
974 WGUS83 KGRR 160358 FLSGRR FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1058 PM EST THU DEC 15 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY .THE CURRENT WEATHER IS DOMINATED BY AN APPROACHING CANADIAN HIGH PRESSURE SYSTEM. THIS WEATHER SYSTEM WILL PRODUCE SNOWFALL AMOUNTS RANGING FROM ONE HALF TO ONE INCH. THE EXTENDED OUTLOOK IS FOR DRIER WEATHER FOR SUNDAY. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC077-170558- /O.EXT.KGRR.FL.W.0024.000000T0000Z-111218T0000Z/ /VCKM4.1.ER.111215T2149Z.111216T0600Z.111217T0000Z.NR/ 1058 PM EST THU DEC 15 2011 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER NEAR VICKSBURG. * UNTIL SATURDAY EVENING. * AT 7:00 AM THURSDAY THE STAGE WAS 4.9 FEET. * FLOOD STAGE IS 5.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 5.1 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND FARMLAND ADJACENT TO THE RIVER * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET ON MAY 30 2011. $$
744 WGUS83 KGRR 161555 FLSGRR FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1055 AM EST FRI DEC 16 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY .THE CURRENT WEATHER IS DOMINATED BY HIGH PRESSURE. THIS WILL PRODUCE NO RAINFALL. THE EXTENDED OUTLOOK IS FOR LIGHT SNOW SHOWERS SATURDAY AND SATURDAY NIGHT. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC077-171755- /O.EXT.KGRR.FL.W.0024.000000T0000Z-111217T1800Z/ /VCKM4.1.ER.111217T0000Z.111217T0000Z.111217T0000Z.NR/ 1055 AM EST FRI DEC 16 2011 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER NEAR VICKSBURG. * UNTIL SATURDAY AFTERNOON. * AT 7:00 AM FRIDAY THE STAGE WAS 4.9 FEET. * FLOOD STAGE IS 5.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. * IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND FARMLAND ADJACENT TO THE RIVER * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET ON MAY 30 2011. $$ 63
639 WGUS83 KGRR 170341 FLSGRR FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1041 PM EST FRI DEC 16 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY .THE CURRENT WEATHER IS DOMINATED BY HIGH PRESSURE. THIS WILL PRODUCE NO RAINFALL. THE EXTENDED OUTLOOK IS FOR LIGHT SNOW SHOWERS SATURDAY AND SATURDAY NIGHT. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC077-171800- /O.CON.KGRR.FL.W.0024.000000T0000Z-111217T1800Z/ /VCKM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/ 1041 PM EST FRI DEC 16 2011 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER NEAR VICKSBURG. * UNTIL SATURDAY AFTERNOON. * AT 6:00 PM FRIDAY THE STAGE WAS 4.91 FEET. * FLOOD STAGE IS 5.0 FEET. * IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND FARMLAND ADJACENT TO THE RIVER * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET ON MAY 30 2011. $$
670 WGUS83 KGRR 171458 FLSGRR FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 958 AM EST SAT DEC 17 2011 ...THE FLOOD WARNING HAS BEEN CANCELLED AND DOWNGRADED TO A FLOOD ADVISORY FOR THE FOLLOWING RIVER IN SOUTHWEST LOWER MICHIGAN... PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY .A COUPLE OF UPPER LEVEL DISTURBANCES AND A CLIPPER TYPE SYSTEM WILL BRING LIGHT SNOW THIS MORNING THROUGH THE EVENING WITH AROUND AN INCH OR TWO OF ACCUMULATION. THE EXTENDED OUTLOOK IS FOR HIGH PRESSURE BUILDING INTO THE SOUTH OF OUR REGION. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC077-171528- /O.CAN.KGRR.FL.W.0024.000000T0000Z-111217T1800Z/ /VCKM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/ 958 AM EST SAT DEC 17 2011 THE FLOOD WARNING IS CANCELLED FOR THE PORTAGE RIVER NEAR VICKSBURG. AND HAS BEEN DOWNGRADED TO A FLOOD ADVISORY. * AT 7:00 AM SATURDAY THE STAGE WAS 4.9 FEET. * FLOOD STAGE IS 5.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 4.9 FEET. THE RIVER WILL FALL TO 4.8 FEET BY TOMORROW MORNING. * IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND FARMLAND ADJACENT TO THE RIVER * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET ON MAY 30 2011. $$ 63
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Dec 15, 7:00 AM EST, 3 hours 52 minutes earlier.
Area forecast discussion, Dec 15, 7:00 AM EST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 700 AM EST THU DEC 15 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(400 AM EST THU DEC 15 2011) UNSEASONABLY MILD CONDITIONS EARLY THIS MORNING WILL BE FOLLOWED BY FALLING TEMPERATURES THROUGH THE DAY AND WINDY CONDITIONS BEHIND THE COLD FRONT. COLDER WEATHER WITH A FEW LIGHT SNOW SHOWERS AND FLURRIES IS FORECAST FROM LATER THIS AFTERNOON THROUGH SATURDAY BUT WITH VERY LIGHT IF ANY SNOW ACCUMULATIONS. && .SHORT TERM...(400 AM EST THU DEC 15 2011) (TODAY THROUGH SATURDAY AFTERNOON) TEMPS WILL FALL THROUGH THE DAY AS CAA COMMENCES BEHIND THE FRONT AS WINDS VEER TO THE WEST AND RAMP UP TO 20 TO 30 MPH WITH HIGHER GUSTS... PARTICULARLY ALONG THE LAKE MI SHORELINE. SCATTERED SHOWERS AND AREAS OF DRIZZLE WILL LINGER THIS MORNING FOLLOWED BY A CHANGEOVER TO SCATTERED LIGHT SNOW SHOWERS AND FLURRIES LATE TODAY INTO TONIGHT. JUST TRACE AMOUNTS TO A FEW TENTHS OF AN INCH OF SNOW WILL FALL FROM THIS AFTERNOON THROUGH TONIGHT. A COUPLE OF WEAK SHORTWAVES WILL BRING A FEW MORE LIGHT SNOW SHOWERS AND FLURRIES MAINLY FOR LATE FRIDAY NIGHT INTO SATURDAY AS DEEPER MOISTURE MOVES IN AND H8 TEMPS FALL TO -10 TO -12 C BY 12Z SAT... SETTING UP VERY FAVORABLE DELTA T/S. HOWEVER ONCE AGAIN VERY LITTLE (LESS THAN AN INCH) IF ANY SNOW ACCUMULATION IS ANTICIPATED DUE TO SEVERAL INHIBITING FACTORS SUCH AS WEAK OMEGAS AND VERY LOW INVERSION HEIGHTS. && .LONG TERM...(400 AM EST THU DEC 15 2011) (SATURDAY NIGHT THROUGH WEDNESDAY) THE NRN STREAM LIFTS OUT SATURDAY NIGHT AND SUNDAY... AND ASSOCIATED WARM ADVECTION ENDS THE THREAT OF LAKE EFFECTS SNOW SHOWERS. FCST CONFIDENCE IS EXTREMELY LOW FOR THE EARLY TO MID PART OF NEXT WEEK AS MODELS CONTINUE TO STRUGGLE WITH THE BEHAVIOR OF THE SRN STREAM AND ENSEMBLES STILL SHOW CONSIDERABLE SPREAD. THE GENERAL IDEA IS THAT A WAVE OR TWO WILL EJECT NORTHEAST OUT OF THE SOUTHWEST UNITED STATES... BUT THEIR TIMING...STRENGTH... AND TRACK... AS WELL THE LOCATION/ORIENTATION OF THE BAROCLINIC ZONE ALONG WHICH THE WAVES WILL TRAVEL... IS VERY UNCLEAR. MODEL SOLUTIONS OVER THE LAST FEW DAYS HAVE VARIED FROM A SRN STREAM STORM TRACK WELL SOUTH OF MICHIGAN ACROSS THE TENNESSEE VALLEY TO ONE THAT RESEMBLES THE CURRENT SYSTEM. THE LATEST 00Z GFS/EURO OPERATIONAL RUNS NOW SUGGEST A DRY FCST MONDAY AND TUESDAY AS ANOTHER WEAK NRN STREAM WAVE PUSHES THE MAIN BAROCLINIC ZONE WELL SOUTH OF MICHIGAN. HOWEVER WOULD RATHER WAIT ANOTHER MODEL RUN OR TWO TO SEE IF MORE CONSISTENCY WITH THIS IDEA DEVELOPS BEFORE REMOVING POPS FOR EARLY NEXT WEEK. THE UPSHOT OF ALL THIS CURRENT UNCERTAINTY IS STILL A CHANCE OR RAIN AND/OR SNOW EACH DAY. && .AVIATION...(700 AM EST THU DEC 15 2011) THE SFC COLD FRONT IS CURRENTLY MOVING THROUGH LWR MI AND LOWER DEW POINTS ARE ARRIVING FROM THE WEST. IFR CIGS WERE BECOMING MUCH LESS COMMON... WITH MORE MVFR NOW APPEARING AND EVEN SOME AREAS OF VFR. THE BALANCE OF THE DAY SHOULD FEATURE PREVAILING MVFR CIGS FOLLOWED BY VFR FOR TONIGHT. THE WIDESPREAD RAINS HAVE ENDED AND ONLY ISOLATED RAIN SHOWERS CHANGING TO LIGHT SNOW SHOWERS ARE EXPECTED. DID NOT GO WITH ANY VSBY RESTRICTIONS IN THE TAFS TODAY... BUT SOME BRIEF 3-5 MILE IS POSSIBLE. WEST SFC WINDS WILL BE A BIG PLAYER TODAY INTO THE EVENING. SPEEDS ARE EXPECTED TO INCREASE BY AFTERNOON... WITH 20 KT SUSTAINED AND GUSTS TO 30-35 KNOTS 18Z-04Z. THE WINDS WILL DECREASE AFTER 06Z. && .MARINE...(400 AM EST THU DEC 15 2011) GALE WARNING REMAINS IN EFFECT TODAY INTO TONIGHT WITH STRONG WINDS AND COLD ADVECTION BEHIND THE FRONT LATER TODAY. WINDS OUT OF THE SW ARE ALREADY AT GALE FORCE EARLY THIS MORNING. 35 TO NEAR 40 KT GALES ANTICIPATED TODAY INTO TONIGHT BEFORE WINDS GRADUALLY SUBSIDE LATE TONIGHT. && .HYDROLOGY...(400 AM EST THU DEC 15 2011) SEVERAL RIVER FLOOD ADVISORIES ARE IN EFFECT BUT NO AREAL FLOOD HEADLINES HAVE BEEN NECESSARY. RUN OFF WILL BE CURTAILED A BIT THE NEXT FEW DAYS AS COLDER AIR MOVES IN. IN ADDITION ANY QPF AMOUNTS THROUGH THE WEEKEND INTO EARLY NEXT WEEK WILL BE QUITE LIGHT WITH NO SIGNIFICANT PCPN EVENTS ON THE HORIZON THROUGH THEN. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...GALE WARNING ENTIRE NEARSHORE AREA THROUGH THIS EVENING. && SYNOPSIS: LAURENS SHORT TERM: LAURENS LONG TERM: MEADE AVIATION: MEADE MARINE: LAURENS HYDROLOGY: LAURENS
Hazardous weather outlook, Dec 15, 4:45 AM EST, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 445 AM EST THU DEC 15 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-160930- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 445 AM EST THU DEC 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE FRIDAY MORNING COMMUTE COULD BE A BIT SLIPPERY IN SPOTS AS ANY RESIDUAL STANDING WATER WILL HAVE FROZEN AND SOME LIGHT LAKE EFFECT SNOW SHOWERS MAY BE OCCURRING. SOME RIVERS WILL EXPERIENCE INCREASED LEVELS AND FLOWS OVER THE NEXT SEVERAL DAYS DUE TO THE THREE QUARTERS TO ONE INCH OF RAIN WHICH FELL WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-160930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 445 AM EST THU DEC 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO MARINERS TODAY AND TONIGHT. GALE FORCE SOUTHWEST WINDS WILL VEER WEST TO NORTHWEST TODAY THEN FALL BELOW GALE FORCE LATE TONIGHT. WAVES OF 6 TO 10 FEET WILL BE COMMON TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT FOR MUCH OF THE TIME BETWEEN FRIDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 11:44 AM EST | Wind Advisory | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 11 hr |
Nearby
River Flood Warnings in Michigan, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.